# SDR ASOA20140612069

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 34,604 hours, 26,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK AND TOWARDS REAR OF ACFT DURING ARRIVAL.  ALSO NOTED THE ACFT WAS VERY WARM WITH THE PACKS TO FULL COLD. MX PERFORMED MULTIPLE OPS CHECKS OF PACKS SUCCESSFULLY.  MX ALSO PERFORMED GVI OF CABIN WITH NO DEFECTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
